Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

3 year old boy, mild fever and belly ache. Taking motrin. Cure for symptoms?

I have a 3 year old boy .... Thursday evening he was complaining of a Belly ache Friday morning he seemed fine he aye chocolate waffles that morning he had belly ached off and on them about 9:30 he spike a mild fever (99.7) gave him Motrin Saturday morning he had belly ache than ate waffles fine all morning ( belly ache off on very mild) than took a nap woke up around 2 with a fever of 102.2 gave him Motrin and he finally ate some crackers he felt fine ... Went to park came home ate pizza and a Popsicle .... Thank woke up at. 12 am with a very higher fever and belly ache gave him meds now asleep ( no vomiting or dierria )
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Your 3 yr old son is likely to be suffering from Viral Fever.Since there is no Vomiting and Diarrhoea along with pain in tummy it more or less rules out infection ,but there is a possibility of gastritis and one needs to examine him to rule out any tenderness in the tummy.

Also it is worthwhile to get a simple urine test to rule out urinary infection.

Take Care.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor